Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/8265

Title: Multi-layer canard cycles and translated power functions
Authors: DUMORTIER, Freddy
Roussarie, R.
Issue Date: 2008
Citation: JOURNAL OF DIFFERENTIAL EQUATIONS, 244(6). p. 1329-1358
Abstract: The paper deals with two-dimensional slow-fast systems and more specifically with multi-layer canard cycles. These are canard cycles passing through n layers of fast orbits, with n >= 2. The canard cycles are subject to n generic breaking mechanisms and we study the limit cycles that can be perturbed from the generic canard cycles of codimension n. We prove that this study can be reduced to the investigation of the fixed points of iterated translated power functions. (c) 2007 Elsevier Inc. All rights reserved.
Notes: Unuv Hasselt, B-3590 Diepenbeek, Belgium. Univ Bourgogne, CNRS, Inst Math, UMR 55840, F-21078 Dijon, France.Dumortier, F, Unuv Hasselt, Campus Diepenbeek,Agoralaan-Gebouw D, B-3590 Diepenbeek, Belgium.freddy.dumortier@uhasselt.be roussari@u-bourgogne.fr
URI: http://hdl.handle.net/1942/8265
DOI: 10.1016/j.jde.2007.08.013
ISI #: 000255005700003
ISSN: 0022-0396
Category: A1
Type: Journal Contribution
Validation: ecoom, 2009
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.